# SDR DALA2016102607668

- Difficulty date: May 10, 2014
- Submitted: October 26, 2016
- Operation: Air carrier
- Aircraft: N718TW
- Make and model: Boeing 757231
- Aircraft serial: 28486
- Aircraft time: 63,320 hours, 17,360 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AT STA 345 BETWEEN LBL 64 - RBL 64 HAS LIGHT CORROSION FLOORBEAM.  CUT OUT DAMAGE AREA, FABRICATED REPAIR AND INSTALLED IAW SRM.
